# SDR DALA2019022621234

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,926 hours, 38,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Condition: Out Of Adjust
- Location: Contact
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 RIGHT OVERWING EXIT ARMING LEVER COVER DOES NOT CLOSE. CORRECTIVE ACITON: ADJUSTED LOWER CONTACT BAR. (4746213)
